# SDR SWAA2013010311106

- Difficulty date: December 13, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6020X1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT CABIN CUSP MEMBRANE FROM STA 655 TO 718 NUMEROUS CRACKS WERE FOUND UNDER GUSSETS FOR FRAME CUT OUTS.  CUT OUT DAMAGE 3 AREAS ON RIGHT CUSP WEB PER SRM.
